RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 8  


Homeomorphy of dynamical systems
D. M. Grobman
1351
On the control of a linear system by generalized actions
A. B. Kurzhanskii, Yu. S. Osipov
1360
The action of a Markov process on a system of differential equations
G. N. Mil'shtein, Yu. M. Repin
1371
Estimation of solutions, and stability on a finite interval, of pseudolinear systems
V. P. Rudakov
1385
Application of topological methods to nonlinear boundary value problems for ordinary differential equations
A. Ya. Lepin
1390
The connection between the solutions of two systems of differential equations
G. S. Krechetov
1398
The spaces $L_{p,\varphi}$ and equations of evolution
V. A. Kostin
1405
Finite difference methods for nonlinear evolutionary equations
L. I. Yakut
1415
A certain method of differential descent
Yu. M. Krivonos, B. A. Galanov
1426
On the theory of the Cauchy limit problem for differential equations with unbounded operator in a Banach space
S. M. Sardarly
1431
The dissipativity of a certain two-dimensional system
V. M. Gershtein
1438
Cases of the Wiener–Hopf equation on a quadrant of the plane
N. I. Moraru
1445
An abstract scheme for the examination of parabolic problems in noncylindrical regions
S. G. Krein, G. I. Laptev
1458
The fundamental solutions of certain singular partial differential equations
I. A. Kipriyanov, V. I. Kononenko
1470
The application of integral transforms to the solution of a certain class of inverse problems of potential theory
S. V. Temko, K. V. Temko
1484
An investigation of the solvability of perturbed parabolic equations in a Banach space, and a generalized Bubnov–Galerkin method for their approximate solution
P. E. Sobolevskii, M. N. Titenskii
1495
The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes
S. K. Aslanov
1503
An investigation of the Green's function of a second order differential equation in regions with infinite boundary
A. G. Ramm
1509
Taking into account the symmetry in the solution of boundary value problems by variational methods
V. G. Klimenko
1517

Short Communications
First order nonlinear matrix-valued differential equations
V. N. Laptinskii, V. V. Pugin
1523
A certain problem in the general theory of dynamical systems which arises in the theory of linear systems of differential equations
V. V. Rozhdestvenskii
1526
A multipoint boundary value problem for a system of differential equations
V. S. Klimov
1532
A certain $nth$ order inhomogeneous linear differential equation
G. R. Gemidzhiev
1535
A remark on the article “A certain criterion for Ljapunov stability”
T. Wang
1537
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020